# SDR UALA2011080103928

- Difficulty date: July 30, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 34,318 hours, 13,843 cycles
- Engine: Iae V2522A5
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT STRONG GAS-EXHAUST OR UNKNOWN HARSH ODORS UPON ENG SHUTDOWN.  CLEANED OIL TRAIL BY APU INLET.  WIPED DOWN APU COMPARTMENT.  RAN APU AND LEAK CHECKED.  NO LEAKS NOTED.  OPERATED PACKS OFF APU BLEED AIR, NO SMELLS IN CABIN.
